August  2015, 35(8): 3343-3376. doi: 10.3934/dcds.2015.35.3343

On weak interaction between a ground state and a trapping potential

1. 

Department of Mathematics and Geosciences, University of Trieste, via Valerio 12/1 Trieste, 34127, Italy

2. 

Department of Mathematics and Informatics, Faculty of Science, Chiba University, Chiba 263-8522, Japan

Received  April 2014 Revised  December 2014 Published  February 2015

We continue our study initiated in [4] of the interaction of a ground state with a potential considering here a class of trapping potentials. We track the precise asymptotic behavior of the solution if the interaction is weak, either because the ground state moves away from the potential or is very fast.
Citation: Scipio Cuccagna, Masaya Maeda. On weak interaction between a ground state and a trapping potential. Discrete and Continuous Dynamical Systems, 2015, 35 (8) : 3343-3376. doi: 10.3934/dcds.2015.35.3343
References:
[1]

S. Cuccagna, On the Darboux and Birkhoff steps in the asymptotic stability of solitons, Rend. Istit. Mat. Univ. Trieste, 44 (2012), 197-257.

[2]

S. Cuccagna, The Hamiltonian structure of the nonlinear Schrödinger equation and the asymptotic stability of its ground states, Comm. Math. Physics, 305 (2011), 279-331. doi: 10.1007/s00220-011-1265-2.

[3]

S. Cuccagna, On asymptotic stability of moving ground states of the nonlinear Schrödinger equation, Trans. Amer. Math. Soc., 366 (2014), 2827-2888. doi: 10.1090/S0002-9947-2014-05770-X.

[4]

S. Cuccagna and M. Maeda, On weak interaction between a ground state and a non-trapping potential, J. Differential Equations, 256 (2014), 1395-1466. doi: 10.1016/j.jde.2013.11.002.

[5]

S. Cuccagna and M. Maeda, On small energy stabilization in the NLS with a trapping potential, preprint, arXiv:1309.4878.

[6]

S. Cuccagna, D. Pelinovsky and V. Vougalter, Spectra of positive and negative energies in the linearization of the NLS problem, Comm. Pure Appl. Math., 58 (2005), 1-29. doi: 10.1002/cpa.20050.

[7]

K. Datchev and J. Holmer, Fast soliton scattering by attractive delta impurities, Comm. Partial Differential Equations, 34 (2009), 1074-1113. doi: 10.1080/03605300903076831.

[8]

P. Deift and X. Zhou, Perturbation theory for infinite-dimensional integrable systems on the line. A case study, Acta Math., 188 (2002), 163-262. doi: 10.1007/BF02392683.

[9]

M. Grillakis, J. Shatah and W. Strauss, Stability of solitary waves in the presence of symmetries, I, Jour. Funct. An., 74 (1987), 160-197. doi: 10.1016/0022-1236(87)90044-9.

[10]

S. Gustafson, K. Nakanishi and T. P. Tsai, Asymptotic stability and completeness in the energy space for nonlinear Schrödinger equations with small solitary waves, Int. Math. Res. Not., 66 (2004), 3559-3584. doi: 10.1155/S1073792804132340.

[11]

J. Holmer, J. Marzuola and M. Zworski, Fast soliton scattering by delta impurities, Comm. Math. Physics, 274 (2007), 187-216. doi: 10.1007/s00220-007-0261-z.

[12]

J. Holmer, J. Marzuola and M. Zworski, Soliton splitting by external delta potentials, J. Nonlinear Sci., 17 (2007), 349-367. doi: 10.1007/s00332-006-0807-9.

[13]

Y. Martel and F. Merle, Review of long time asymptotics and collision of solitons for the quartic generalized Korteweg-de Vries equation, Proc. Roy. Soc. Edinburgh Sect. A, 141 (2011), 287-317. doi: 10.1017/S030821051000003X.

[14]

Y. Martel, F. Merle and T. P. Tsai, Stability in $H^1$ of the sum of K solitary waves for some nonlinear Schrödinger equations, Duke Math. J., 133 (2006), 405-466. doi: 10.1215/S0012-7094-06-13331-8.

[15]

G. Perelman, Two soliton collision for nonlinear Schrödinger equations in dimension 1, Ann. Inst. H. Poinc. Anal. Non Lin., 28 (2011), 357-384. doi: 10.1016/j.anihpc.2011.02.002.

[16]

G. Perelman, A remark on soliton-potential interactions for nonlinear Schrödinger equations, Math. Res. Lett., 16 (2009), 477-486. doi: 10.4310/MRL.2009.v16.n3.a8.

[17]

G. Perelman, Asymptotic stability of multi-soliton solutions for nonlinear Schrödinger equations, Comm. Partial Diff., 29 (2004), 1051-1095. doi: 10.1081/PDE-200033754.

[18]

I. Rodnianski, W. Schlag and A. Soffer, Dispersive analysis of charge transfer models, Comm. Pure Appl. Math., 58 (2005), 149-216. doi: 10.1002/cpa.20066.

[19]

I. Rodnianski, W. Schlag and A. Soffer, Asymptotic stability of N-soliton states of NLS, preprint, arXiv:math/0309114.

[20]

M. I. Weinstein, Lyapunov stability of ground states of nonlinear dispersive equations, Comm. Pure Appl. Math., 39 (1986), 51-67. doi: 10.1002/cpa.3160390103.

show all references

References:
[1]

S. Cuccagna, On the Darboux and Birkhoff steps in the asymptotic stability of solitons, Rend. Istit. Mat. Univ. Trieste, 44 (2012), 197-257.

[2]

S. Cuccagna, The Hamiltonian structure of the nonlinear Schrödinger equation and the asymptotic stability of its ground states, Comm. Math. Physics, 305 (2011), 279-331. doi: 10.1007/s00220-011-1265-2.

[3]

S. Cuccagna, On asymptotic stability of moving ground states of the nonlinear Schrödinger equation, Trans. Amer. Math. Soc., 366 (2014), 2827-2888. doi: 10.1090/S0002-9947-2014-05770-X.

[4]

S. Cuccagna and M. Maeda, On weak interaction between a ground state and a non-trapping potential, J. Differential Equations, 256 (2014), 1395-1466. doi: 10.1016/j.jde.2013.11.002.

[5]

S. Cuccagna and M. Maeda, On small energy stabilization in the NLS with a trapping potential, preprint, arXiv:1309.4878.

[6]

S. Cuccagna, D. Pelinovsky and V. Vougalter, Spectra of positive and negative energies in the linearization of the NLS problem, Comm. Pure Appl. Math., 58 (2005), 1-29. doi: 10.1002/cpa.20050.

[7]

K. Datchev and J. Holmer, Fast soliton scattering by attractive delta impurities, Comm. Partial Differential Equations, 34 (2009), 1074-1113. doi: 10.1080/03605300903076831.

[8]

P. Deift and X. Zhou, Perturbation theory for infinite-dimensional integrable systems on the line. A case study, Acta Math., 188 (2002), 163-262. doi: 10.1007/BF02392683.

[9]

M. Grillakis, J. Shatah and W. Strauss, Stability of solitary waves in the presence of symmetries, I, Jour. Funct. An., 74 (1987), 160-197. doi: 10.1016/0022-1236(87)90044-9.

[10]

S. Gustafson, K. Nakanishi and T. P. Tsai, Asymptotic stability and completeness in the energy space for nonlinear Schrödinger equations with small solitary waves, Int. Math. Res. Not., 66 (2004), 3559-3584. doi: 10.1155/S1073792804132340.

[11]

J. Holmer, J. Marzuola and M. Zworski, Fast soliton scattering by delta impurities, Comm. Math. Physics, 274 (2007), 187-216. doi: 10.1007/s00220-007-0261-z.

[12]

J. Holmer, J. Marzuola and M. Zworski, Soliton splitting by external delta potentials, J. Nonlinear Sci., 17 (2007), 349-367. doi: 10.1007/s00332-006-0807-9.

[13]

Y. Martel and F. Merle, Review of long time asymptotics and collision of solitons for the quartic generalized Korteweg-de Vries equation, Proc. Roy. Soc. Edinburgh Sect. A, 141 (2011), 287-317. doi: 10.1017/S030821051000003X.

[14]

Y. Martel, F. Merle and T. P. Tsai, Stability in $H^1$ of the sum of K solitary waves for some nonlinear Schrödinger equations, Duke Math. J., 133 (2006), 405-466. doi: 10.1215/S0012-7094-06-13331-8.

[15]

G. Perelman, Two soliton collision for nonlinear Schrödinger equations in dimension 1, Ann. Inst. H. Poinc. Anal. Non Lin., 28 (2011), 357-384. doi: 10.1016/j.anihpc.2011.02.002.

[16]

G. Perelman, A remark on soliton-potential interactions for nonlinear Schrödinger equations, Math. Res. Lett., 16 (2009), 477-486. doi: 10.4310/MRL.2009.v16.n3.a8.

[17]

G. Perelman, Asymptotic stability of multi-soliton solutions for nonlinear Schrödinger equations, Comm. Partial Diff., 29 (2004), 1051-1095. doi: 10.1081/PDE-200033754.

[18]

I. Rodnianski, W. Schlag and A. Soffer, Dispersive analysis of charge transfer models, Comm. Pure Appl. Math., 58 (2005), 149-216. doi: 10.1002/cpa.20066.

[19]

I. Rodnianski, W. Schlag and A. Soffer, Asymptotic stability of N-soliton states of NLS, preprint, arXiv:math/0309114.

[20]

M. I. Weinstein, Lyapunov stability of ground states of nonlinear dispersive equations, Comm. Pure Appl. Math., 39 (1986), 51-67. doi: 10.1002/cpa.3160390103.

[1]

Scipio Cuccagna, Masaya Maeda. A survey on asymptotic stability of ground states of nonlinear Schrödinger equations II. Discrete and Continuous Dynamical Systems - S, 2021, 14 (5) : 1693-1716. doi: 10.3934/dcdss.2020450

[2]

Andrew Comech, Scipio Cuccagna. On asymptotic stability of ground states of some systems of nonlinear Schrödinger equations. Discrete and Continuous Dynamical Systems, 2021, 41 (3) : 1225-1270. doi: 10.3934/dcds.2020316

[3]

Alex H. Ardila. Stability of ground states for logarithmic Schrödinger equation with a $δ^{\prime}$-interaction. Evolution Equations and Control Theory, 2017, 6 (2) : 155-175. doi: 10.3934/eect.2017009

[4]

Patricio Felmer, César Torres. Radial symmetry of ground states for a regional fractional Nonlinear Schrödinger Equation. Communications on Pure and Applied Analysis, 2014, 13 (6) : 2395-2406. doi: 10.3934/cpaa.2014.13.2395

[5]

Alexander Komech, Elena Kopylova, David Stuart. On asymptotic stability of solitons in a nonlinear Schrödinger equation. Communications on Pure and Applied Analysis, 2012, 11 (3) : 1063-1079. doi: 10.3934/cpaa.2012.11.1063

[6]

Alex H. Ardila, Mykael Cardoso. Blow-up solutions and strong instability of ground states for the inhomogeneous nonlinear Schrödinger equation. Communications on Pure and Applied Analysis, 2021, 20 (1) : 101-119. doi: 10.3934/cpaa.2020259

[7]

Zupei Shen, Zhiqing Han, Qinqin Zhang. Ground states of nonlinear Schrödinger equations with fractional Laplacians. Discrete and Continuous Dynamical Systems - S, 2019, 12 (7) : 2115-2125. doi: 10.3934/dcdss.2019136

[8]

Chuangye Liu, Zhi-Qiang Wang. A complete classification of ground-states for a coupled nonlinear Schrödinger system. Communications on Pure and Applied Analysis, 2017, 16 (1) : 115-130. doi: 10.3934/cpaa.2017005

[9]

Tetsu Mizumachi, Dmitry Pelinovsky. On the asymptotic stability of localized modes in the discrete nonlinear Schrödinger equation. Discrete and Continuous Dynamical Systems - S, 2012, 5 (5) : 971-987. doi: 10.3934/dcdss.2012.5.971

[10]

Qian Shen, Na Wei. Stability of ground state for the Schrödinger-Poisson equation. Journal of Industrial and Management Optimization, 2021, 17 (5) : 2805-2816. doi: 10.3934/jimo.2020095

[11]

Wen Feng, Milena Stanislavova, Atanas Stefanov. On the spectral stability of ground states of semi-linear Schrödinger and Klein-Gordon equations with fractional dispersion. Communications on Pure and Applied Analysis, 2018, 17 (4) : 1371-1385. doi: 10.3934/cpaa.2018067

[12]

Noriyoshi Fukaya. Uniqueness and nondegeneracy of ground states for nonlinear Schrödinger equations with attractive inverse-power potential. Communications on Pure and Applied Analysis, 2021, 20 (1) : 121-143. doi: 10.3934/cpaa.2020260

[13]

Eugenio Montefusco, Benedetta Pellacci, Marco Squassina. Energy convexity estimates for non-degenerate ground states of nonlinear 1D Schrödinger systems. Communications on Pure and Applied Analysis, 2010, 9 (4) : 867-884. doi: 10.3934/cpaa.2010.9.867

[14]

Dongdong Qin, Xianhua Tang, Qingfang Wu. Ground states of nonlinear Schrödinger systems with periodic or non-periodic potentials. Communications on Pure and Applied Analysis, 2019, 18 (3) : 1261-1280. doi: 10.3934/cpaa.2019061

[15]

Zhouxin Li, Yimin Zhang. Ground states for a class of quasilinear Schrödinger equations with vanishing potentials. Communications on Pure and Applied Analysis, 2021, 20 (2) : 933-954. doi: 10.3934/cpaa.2020298

[16]

Chang-Lin Xiang. Remarks on nondegeneracy of ground states for quasilinear Schrödinger equations. Discrete and Continuous Dynamical Systems, 2016, 36 (10) : 5789-5800. doi: 10.3934/dcds.2016054

[17]

Rong Cheng, Jun Wang. Existence of ground states for Schrödinger-Poisson system with nonperiodic potentials. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2021317

[18]

Kazuhiro Kurata, Yuki Osada. Asymptotic expansion of the ground state energy for nonlinear Schrödinger system with three wave interaction. Communications on Pure and Applied Analysis, 2021, 20 (12) : 4239-4251. doi: 10.3934/cpaa.2021157

[19]

Xiaoyan Lin, Yubo He, Xianhua Tang. Existence and asymptotic behavior of ground state solutions for asymptotically linear Schrödinger equation with inverse square potential. Communications on Pure and Applied Analysis, 2019, 18 (3) : 1547-1565. doi: 10.3934/cpaa.2019074

[20]

Yong Luo, Shu Zhang. Concentration behavior of ground states for $ L^2 $-critical Schrödinger Equation with a spatially decaying nonlinearity. Communications on Pure and Applied Analysis, 2022, 21 (4) : 1481-1504. doi: 10.3934/cpaa.2022026

2021 Impact Factor: 1.588

Metrics

  • PDF downloads (111)
  • HTML views (0)
  • Cited by (3)

Other articles
by authors

[Back to Top]